# SDR UPS97824510

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, FS 1160 LONGERON 35RD FRAME HAS CORROSION UNDER N/PS TO LONG 34 LEFT.  REPAIRED FRAME FS 1160 IAW REO 03609, INSTALLED REPAIR IAW DC8 SRM SD51-1-20D AND SD51-1-21 AND DC8 SRM D51-3-0.
